# SDR FXGA2019080591954

- Difficulty date: July 19, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 801
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CORRODED AT F/STA 801 STRINGER 8L.  TO REPAIR CORRODED FUSELAGE SKIN LAP AFT OF THE MAIN CARGO DOOR AT F/STA 801 STRINGER 8L.  CUT-OUT DAMAGE AND REPAIR SKIN PER EAC EO 0502.
